Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Periods problem, advised to reduce weight. Taking ovral g. Is it safe to take positrim? Any side effects?

madam. i have periods problem,.doctor took all test and told it was hormones problem,doctor gave ovral g six months course for me and told reduce your weight is now 80.before taking ovral g my weight was 76.for my problem can i take there any side effects.or any other hormone problem .send me your solution.
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Critical Care Specialist 's  Response
Hi thanks for your question.
One of most important cause of irregular period is hormonal imbalance. It is treated with oral contraceptive pills like Oral G. Your weight has increased from 76 to 80 Kg after start of Oral G. Yes this can occur as increase in weight is side effect of Oral G. Positrim is the brand name for ready to eat meal replacements in the form of nutritional balanced milk shakes and bars. Meal replacements are effective when used properly. There is no side effects of this nutritional replacement. You have take a balanced approach as on one hand you are taking medicine which increase weight and on other hand you want o reduce weight with positrim.
Hope this answers your question.
Answered: Sat, 20 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor